MathSciNet Relay Station
MathSciNet bibliographic data
MR1988505 (2004e:58019) 58E12 (35J25 35J60 53A10)
Guan, Bo; Spruck, Joel The existence of hypersurfaces of constant Gauss curvature with prescribed boundary. J. Differential Geom. 62 (2002), no. 2, 259–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement